# SDR ASAA11410437

- Difficulty date: October 2, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 40,196 hours, 22,080 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602312A
- Part serial: PC236
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 SLAT UPPER COMPOSITE SURFACE DELAMINATED AT I/B CORNER.  REPAIRED THE DAMAGED AREA OF THE RT WING NR 5 SLAT UPPER SURFACE I/B CORNER IAW B737 400 SRM 51-70-10 REPAIR 4.
